# SDR GUUA94561010111A

- Difficulty date: January 1, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,663 hours, 37,396 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 1293640919
- Part serial: 735G99
- Condition: Disengaged
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER DEPARTURE ( AROUND 2000 FT) LT AUTO FEATHER DISARMED AND WOULD NOT ARM AGAIN.  RETURNED TO DEPARTURE,  LANDED WITHOUT INCIDENT. REPLACED AUTOFEATHER PCB A-123, OPS CHECK GOOD.
